# SDR COMA0360490

- Difficulty date: November 8, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 13,218 hours, 12,815 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5144 FLAPS FAIL WARNING MESSAGE.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
